首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:An Improved u Chart for Attributes
  • 本地全文:下载
  • 作者:A. B. CAVALCANTI ; G. M. CORDEIRO
  • 期刊名称:Brazilian Journal of Probability and Statistics
  • 印刷版ISSN:0103-0752
  • 出版年度:2006
  • 卷号:20
  • 期号:2
  • 页码:133-140
  • 出版社:Brazilian Statistical Association
  • 摘要:We propose in this paper an improved u chart for monitoringλ, the average number of defects per inspection unit, which can achieve largeimprovement over the usual u chart for attributes. This chart is correct toorder O(n.3/2), where n is the sample of inspection units, and is also a betterimprovement over the modified u chart proposed by Chen and Cheng (1998)which is correct only to order O(n.1). We compare both modified u chartswith the usual u chart
  • 关键词:Cornish-Fisher expansion; normal approximation; Poisson;distribution; u chart
国家哲学社会科学文献中心版权所有